Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Invariant subspaces of maximal J-dissipative operators

  • 33 Accesses

Abstract

We prove a theorem on the existence of an invariant subspaces of special type for maximal J-dissipative and maximal J-symmetric operators.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. P. Ginzburg and I. S. Iokhvidov, “Studies in the geometry of infinite-dimensional spaces with bilinear metric,” Uspekhi Matem. Nauk,17, No. 4 (106), 3–58 (1962).

  2. 2.

    I. S. Iokhvidov and M. G. Krein, “The spectral theory of operators in a space with indefinite metric, I,” Trudy Mosk. Matem. O-va,5, 386–432 (1956).

  3. 3.

    T. Ya. Azizov, “Invariant subspaces and the completeness criterion for a system of root vectors of J-dissipative operators in a Pontryagin space Π,” Dokl. Akad. Nauk SSSR,200, No. 5, 1015–1017 (1971).

  4. 4.

    M. G. Krein and G. K. Langer, “Defective subspaces and the generalized resolvents of Hermitian operators in the space Π,” Funkts. Analiz. i ego Prilozheniya,5, No. 2, 59–71 (1971);5, No. 3, 54–69 (1971).

  5. 5.

    T. Ya. Azizov, “Criteria for the nondegeneracy of the closed linear span of the root vectors of J-dissipative fully continuous operators in a Pontryagin space Π,” Trudy Aspir. Matem. F-ta VGU, Voronezh,1, 1–5 (1971).

  6. 6.

    H. Langer, “Eine Verallgemeinerung eines Satzes von L. S. Pontryagin,” Math. Ann.,152, 434–436 (1963).

  7. 7.

    M. G. Krein, “A new application of the fixed-point principle in the theory of operators in a space with indefinite metric,” Dokl. Akad. Nauk SSSR,154, No. 5, 1023–1026 (1964).

  8. 8.

    E. I. Iokhvidov, “Maximal J-dissipative operators,” VGU, Stud. Nauchn. Rabot., (Natural Sciences), Voronezh, 76–81 (1972).

  9. 9.

    I. Ts. Gokhberg and M. G. Krein, “Fundamental propositions on defective numbers, root numbers, and the indices of linear operators,” Uspekhi Matem. Nauk,12, No. 2 (74), 43–118 (1957).

  10. 10.

    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Moscow (1967).

  11. 11.

    M. G. Krein and Yu. L. Shmul'yan, “Plus-operators in a space with indefinite metric,” Matem. Issled.,1, No. 1, 131–161, Kishinev (1966).

  12. 12.

    Yu. P. Ginzburg, “J-nonexpanding operators in a Hilbert space,” Nauchn. Zap. Odessk. Ped. In-ta,22, No. 1, 13–19 (1958).

  13. 13.

    I. S. Iokhvidov, “Banach spaces with J-metric and some classes of operators in these spaces,” Izv. Akad. Nauk MSSR,1, 60–80 (1968).

  14. 14.

    I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonselfconjugate Operators [in Russian], Moscow (1965).

  15. 15.

    T. Ya. Azizov and I. S. Iokhvidov, “Linear operators in a Hilbert space with G-metric,” Uspekhi Matem. Nauk,26, No. 4 (160), 43–92 (1971).

  16. 16.

    H. Langer, “Zur Spektraltheorie J-selbstadjungierter Operatoren,” Math. Ann.,146, 60–85 (1962).

  17. 17.

    T. Ya. Azizov and I. S. Iokhvidov, “Criteria for the completeness and basicity of root vectors of a fully continuous J-selfconjugate operator in a Pontryagin space Π,” Matem. Issled.,6, No. 1 (19), 158–161, Kishinev (1971).

  18. 18.

    L. S. Pontryagin, “Hermitian operators in a space with indefinite metric,” Izv. Akad Nauk SSSR, Ser. Matem.,8, 243–280 (1944).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 12, No. 6, pp. 747–754, December, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Azizov, T.Y., Iokhvidov, E.I. Invariant subspaces of maximal J-dissipative operators. Mathematical Notes of the Academy of Sciences of the USSR 12, 886–889 (1972). https://doi.org/10.1007/BF01156050

Download citation

Keywords

  • Invariant Subspace